# SDR FDEA201011024226

- Difficulty date: November 2, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,576 hours, 35,595 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA63121
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR - AFT DOOR CUTOUT STA Y=959 STR 40 TO 41R EXISTING REPAIR   DOUBLER FOUND CHAFING.  REPAIRED AS PER SRM 53-50-00   FIGURE 26, VOLUME I, REVISION 97. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
